| Model Number |
5100120452 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device disposed of by customer.
Event or Problem Description
The distributor reported that the device disassembled during cleaning prior to a procedure.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.